# SDR CALA2025042904322

- Difficulty date: April 27, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 83,092 hours, 30,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM FUNCTIONAL CHECK- FAILED AT THE FOLLOWING 6QTY BATTERY PACK LOCATIONS: M1669, M1670, M1672, M1673, M1674 AND M1675. REPLACED EMERGENCY LIGHT BATTERY PACKS LOCATED AT : #M1669, M1670, M1672, M1673, M1674 AND M1675 IN REFERENCE TO MM #33-51-06-960-805.    STILL REQUIRES OPS CHK PERFORMED.PARTS USED:  99-3351-3-0015, QTY :1 PERFORMED OPS CHK OF EMERGENCY LIGHT BATTERY PACKS, FOUND GOOD PER MM #33-51-06-960-805.
